Open Access
Translator Disclaimer
December, 1973 Self Annihilating Branching Processes
K. Bruce Erickson
Ann. Probab. 1(6): 926-946 (December, 1973). DOI: 10.1214/aop/1176996801

Abstract

In this paper criticality-limit theorems are proved for a two-type branching process in which cancellation of particles of opposite type occurs after reproduction.

Citation

Download Citation

K. Bruce Erickson. "Self Annihilating Branching Processes." Ann. Probab. 1 (6) 926 - 946, December, 1973. https://doi.org/10.1214/aop/1176996801

Information

Published: December, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0292.60134
MathSciNet: MR365735
Digital Object Identifier: 10.1214/aop/1176996801

Keywords: 6067 , 6069 , annihilation of particles , Criticality , growth rate limit theorems , Malthusian parameter , random walks with mean 0 , submartingale , Two type branching process

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.1 • No. 6 • December, 1973
Back to Top